# SDR HNAA2015070800222

- Difficulty date: July 8, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 58,943 hours, 66,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85321229101
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD IS CORRODED.  REMOVED CORRODED THRESHOLD,  DRILLED NEW THRESHOLD.  INSTALLED NEW THRESHOLD IAW DWG 85321241.
